Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2012, Issue 673

Issues

An upper bound on the exceptional characteristics for Lusztig's character formula

Peter Fiebig
Published Online: 2011-12-13 | DOI: https://doi.org/10.1515/CRELLE.2011.170

Abstract

We develop a Lefschetz theory in a combinatorial category associated to a root system and derive an upper bound on the exceptional characteristics for Lusztig's formula for the simple rational characters of a reductive algebraic group. Our bound is huge compared to the Coxeter number.

About the article

Department Mathematik, Universität Erlangen-Nürnberg, Bismarckstr. 1½, 91054 Erlangen, Germany


Received: 2009-11-17

Revised: 2011-01-26

Published Online: 2011-12-13

Published in Print: 2012-12-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 673, Pages 1–31, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.170.

Export Citation

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Geordie Williamson
Japanese Journal of Mathematics, 2017
[3]
VLADIMIR SHCHIGOLEV
Journal of the Australian Mathematical Society, 2017, Page 1
[4]
Alison E. Parker and David I. Stewart
Bulletin of the London Mathematical Society, 2014, Volume 46, Number 2, Page 227
[5]
Martina Lanini
Journal of Algebra, 2012, Volume 370, Page 152
[6]
Noriyuki Abe and Masaharu Kaneda
Journal of the Institute of Mathematics of Jussieu, 2017, Volume 16, Number 04, Page 887
[7]
Nicolas Libedinsky
Advances in Mathematics, 2015, Volume 280, Page 772
[8]
A S Dzhumadil'daev and Sh Sh Ibraev
Sbornik: Mathematics, 2014, Volume 205, Number 3, Page 343
[9]
Vladimir Shchigolev
Journal of Algebra, 2014, Volume 406, Page 376
[10]
Аскар Серкулович Джумадильдаев, Askar Serkulovich Dzhumadil'daev, Шерали Шапатаевич Ибраев, and Sherali Shapatayevich Ibraev
Математический сборник, 2014, Volume 205, Number 3, Page 41
[11]
Simon Riche, Wolfgang Soergel, and Geordie Williamson
Compositio Mathematica, 2014, Volume 150, Number 02, Page 273

Comments (0)

Please log in or register to comment.
Log in